MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the tip of articular surface inserter was broken off, detected before the case started.The case was completed with another inserter, no patient impact.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected visual evaluation of the returned product identified that the tip of the inserter has been fractured, the fractured piece has not been returned, and shows signs of repeated use.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Medical records were not provided.The complaint has been confirmed by visual evaluation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE INSERTER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20358662
Report Number0001822565-2024-03172
Device Sequence Number7208453
Product Code JWH
UDI-Device Identifier00889024246423
UDI-Public(01)00889024246423(10)64283678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42529900100
Device Lot Number64283678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose